Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0676809

author
Friedlander, Eric M.
title
√Čtale homotopy of simplicial schemes
year
1982
publisher
Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo
series
Annals of Mathematics Studies
volume
104
pages
vii+190
MathSciNet
MR676809

@book{MR0676809,
    AUTHOR = "Friedlander, Eric M.",
    TITLE = "\'Etale homotopy of simplicial schemes",
    SERIES = "Annals of Mathematics Studies",
    VOLUME = "104",
    PUBLISHER = "Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo",
    YEAR = "1982",
    PAGES = "vii+190",
    ISBN = "0-691-08288-X; 0-691-08317-7",
    MRCLASS = "55P99 (14F35 55-02)",
    MRNUMBER = "676809",
    MRREVIEWER = "V. P. Snaith"
}

      

This item is never cited.